# SDR DL72L950605

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 320115
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HAD NR 3 STRUT OVERHEAT LIGHT ON, LIGHT WENT OUT WITH REDUCTION OF POWER.  RETURNED ATL.  REPLACED NR 3 ENGINE ANTI-ICE VALVE AND UPPER ANTI-ICE DUCT ASSEMBLY AT VALVE, LEAK CHECK OK.
